Does Visine-A cause pupil dilation?

Answers (1)

11 Nov 2011

Yes, dilation of the pupils is a common, but temporary, side effect of visine drops.
http://www.drugs.com/sfx/visine-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Visine LR - I can't find this eyedrop anywhere no more what happened?

i bought visine lr at walmart all the time they dont carry it any more not at walgreens,not at cvs,not at some of the online stores what's going ...

1 answer 3 Feb 2010

If using visine on a daily basis one drop in each eye in the morning and at dinnertime for a year?

... dangerous and if redness occurs if u stop using visine is there a chance your eyes can still clear up after a while or is the redness going to be ...

1 answer 26 Jul 2011

Use of visine and chloramphenicol together?

Can visine be used together with cholamphenicol? Are there any side effects of using both drugs at the same time?

2 answers 19 Dec 2012

Does flexeril cause pupil dilation?

2 answers 19 Mar 2014